# SDR ASAA2015060411964

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 34,414 hours, 10,099 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 111A7202
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING BEAM SPANWISE LOWER CHORD DAMAGED BY ECS DOOR LATCH.  ACFT GROUNDED.  REPLACED LOWER CHORD.
